Afrika Matematika

, Volume 28, Issue 3–4, pp 549–553 | Cite as

A note on partial metric type structures and metric type structures



In the note we discuss partial metric type structures and present their basic properties as well as their relationship with metric type structures. As an application, fixed point theorems for a Lipschitzian map on this structures will be presented.


Partial metric space Partial cone metric space Cauchy complete 0-Cauchy complete 

Mathematics Subject Classification

54A05 40A05 47H10 



The authors would like to thank the report from an anonymous referee which improved the presentation of the current manuscript. We also would like to thank the research support provided by the Department of Mathematics and Statistics at Tshwane University of Technology (TUT). Finally, the second author would like to acknowledge the support from the South African National Research Foundation under Grant number 92052 IRF1202210126.


  1. 1.
    Aphane, M., Moshokoa, S.P.: On partial metric type structures and Liptchitzian mappings. J. Nonlinear Convex Anal. 17(6), 1231–1238 (2016)MathSciNetMATHGoogle Scholar
  2. 2.
    Bakhtin, I.A.: The contraction mapping principle in quasi metric spaces. Funct. Anal. Unianowsk Gos. Ped. Inst. 30, 26–37 (1989)MATHGoogle Scholar
  3. 3.
    Jiang, S., Li, Z.: Extensions of Banach contraction principle to partial cone metric spaces over a non-normal solid cone. Fixed Point Theory Appl. 2013, 250 (2013)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Huang, L.-G., Zhang, X.: Cone metric spaces and fixed point theorems of contractive mapping. J. Math. Appl. 322, 1468–1476 (2007)Google Scholar
  5. 5.
    Khamsi, M.A.: Remarks on cone metric spaces and fixed point theorems of contractive mappings. Fixed Point Theory Appl. 2010, 7 (2010)MathSciNetMATHGoogle Scholar
  6. 6.
    Romaguera, S.: A Kirk type characterization of completeness for partial metric spaces. Fixed Point Theory Appl. 51, 6, Article ID 493298 (2010)Google Scholar
  7. 7.
    Shahzad, N., Valero, O.: On \(0\)-complete partial metric spaces and quantitative fixed point techniques in denotational semantics. Abstr. Appl. Anal. 2013, 11 (2013)MathSciNetCrossRefGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsTshwane University of TechnologyPretoriaSouth Africa

Personalised recommendations